# SDR AALA201708179005

- Difficulty date: August 16, 2017
- Submitted: August 18, 2017
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 41,004 hours, 29,374 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Tachometer
- Part number: C20105000
- Part serial: 10951
- Condition: Failed
- Location: Wheel Speed
- Part time: 41,004 hours, 29,374 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TOUCHDOWN, WITH AUTOBRAKES SELECTED, MEDIUM ECAM ACTIVATED AUTOBRAKES FAIL WITH CORRESPONDING LACK OF BRAKING. MANUAL BRAKES FULLY FUNCTIONAL. REPLACED THE NR 4 WHEEL TACHOMETER.  FUNCTIONAL TESTED GOOD.
